# SDR ABXA20091001048

- Difficulty date: September 30, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N746AX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 71,578 hours, 33,968 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T481020
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O'S WINDSHIELD CRACKED.  AIR TURNBACK.  CHANGED F/O'S WINDSHIELD ASSY.
